One Problem Connected with the Helgason Support Problem
AbstractWe solve the problem of description of the set of continuous functions in annular subdomains of the n-dimensional sphere with zero integrals over all (n - 1)-dimensional spheres covering the inner spherical cap. As an application, we establish a spherical analog of the Helgason support theorem and new uniqueness theorems for functions with zero spherical means.
How to Cite
VolchkovV. V., VolchkovV. V., and Savost’yanovaI. M. “One Problem Connected With the Helgason Support Problem”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 67, no. 9, Sept. 2015, pp. 1189-00, http://umj.imath.kiev.ua/index.php/umj/article/view/2058.